# SDR REXA200600008

- Difficulty date: February 3, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 2,057 hours, 152 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB TRIM DISENGAGED AND WOULD NOT RESET.  FOUND TRIM SWITCH STUCK.  CLEANED AND LUBRICATED TRIM SWITCH, OPERATIONALLY CHECKS GOOD.
